Alert archive / Idaho / Wind Advisories in 2007

Wind Advisory 7, NWS Boise, ID

June 5, 200711 counties in Idaho; Malheur County, Oregon

NWS Boise, ID issued this wind advisory at Jun 5, 2007, 2:12 PM MDT for 11 counties in Idaho; Malheur County, Oregon. It took effect at Jun 6, 2007, 5:51 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2007, 2:12 PM MDT (20:12 UTC)
In effect from
Jun 6, 2007, 5:51 AM MDT
Expired
Jun 6, 2007, 4:16 PM MDT
In force
10 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Camas County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Malheur County, OR

The radar

The Boise radar (KCBX), 32 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2662 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOI 052012
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
212 PM MDT TUE JUN 5 2007

IDZ014>016-028-030-061200-
/O.NEW.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
212 PM MDT TUE JUN 5 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT
AND REACH ADVISORY CRITERIA OF 25 TO 40 MPH WEDNESDAY MORNING AND
CONTINUE THROUGH WEDNESDAY EVENING. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR AROUND MIDDAY WEDNESDAY WITH A FEW LOCATIONS
EAST AND SOUTH OF MOUNTAIN HOME GUSTING OVER 50 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS75 KBOI 060229
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
829 PM MDT TUE JUN 5 2007

IDZ014>016-028-030-061200-
/O.EXT.KBOI.WI.Y.0007.070606T1600Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
829 PM MDT TUE JUN 5 2007

...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM TO 9 PM MDT
WEDNESDAY. THE ADVISORY AREA INCLUDES THE UPPER TREASURE VALLEY IN
IDAHO...SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS
PRAIRIE...AND SOUTHERN TWIN FALLS COUNTY.

WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT AND
REACH ADVISORY CRITERIA OF 25 TO 35 MPH WEDNESDAY MORNING AND
CONTINUE THROUGH WEDNESDAY EVENING. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR AROUND MIDDAY WEDNESDAY WITH AREAS EAST AND
SOUTH OF MOUNTAIN HOME GUSTING TO 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 061151
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
551 AM MDT WED JUN 6 2007

IDZ012-029-ORZ064-061800-
/O.EXB.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-
LOWER TREASURE VALLEY OR-
551 AM MDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF
25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING.
THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ014>016-028-030-061800-
/O.EXT.KBOI.WI.Y.0007.070606T1200Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
551 AM MDT WED JUN 6 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF
25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING.
THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY WITH
AREAS EAST AND SOUTH OF MOUNTAIN HOME GUSTING TO 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 061632
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1032 AM MDT WED JUN 6 2007

IDZ014>016-028-030-070300-
/O.UPG.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/
/O.NEW.KBOI.HW.W.0001.070606T1632Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
1032 AM MDT WED JUN 6 2007

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG WEST TO NORTHWEST WINDS OF 40 TO 50 MPH HAVE DEVELOPED
DURING THE MORNING HOURS. SOME AREAS ALONG THE SNAKE RIVER AND
CAMAS PRAIRIE MAY GUST UP TO 60 MPH AS WINDS GET EVEN STRONGER
DURING TEH AFTERNOON. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ012-029-ORZ064-070300-
/O.CON.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-
LOWER TREASURE VALLEY OR-
1032 AM MDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS HAVE ALREADY REACHED ADVISORY CRITERIA OF
25 TO 35 MPH THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING.
THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 061748
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1148 AM MDT WED JUN 6 2007

IDZ014>016-028-030-070300-
/O.CON.KBOI.HW.W.0001.000000T0000Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
1148 AM MDT WED JUN 6 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR THE EASTERN HALF OF THE UPPER TREASURE VALLEY...SOUTHWEST 
HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS PRAIRIE...AND SOUTHERN TWIN 
FALLS COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 40 TO 50 MPH HAVE DEVELOPED
DURING THE MORNING HOURS. SOME AREAS ALONG THE SNAKE RIVER AND
CAMAS PRAIRIE MAY GUST UP TO 60 MPH AS WINDS GET EVEN STRONGER
DURING TEH AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ012-029-ORZ064-070300-
/O.CON.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-
LOWER TREASURE VALLEY OR-
1148 AM MDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE 
LOWER TREASURE VALLEY OF IDAHO AND OREGON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO
OCCUR AROUND MIDDAY TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 062216
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
416 PM MDT WED JUN 6 2007

...WINDS SLOWLY SUBSIDING IN SOUTHWESTERN IDAHO...

IDZ014>016-028-030-070300-
/O.CAN.KBOI.HW.W.0001.000000T0000Z-070607T0300Z/
/O.NEW.KBOI.WI.Y.0008.070606T2216Z-070607T0300Z/
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-
416 PM MDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY FOR THE EASTERN HALF OF THE TREASURE VALLEY...SOUTHWEST
IDAHO HIGHLANDS...WESTERN MAGIC VALLEY...CAMAS PRAIRIE...AND
SOUTHERN TWIN FALLS COUNTY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. THE HIGH WIND WARNING FOR THESE AREAS HAS BEEN CANCELLED.

AT 400 PM MDT SUSTAINED WINDS HAD DECREASED TO 25 TO 35 MPH WITH
GUSTS 40 TO 55 MPH. STRONGEST WINDS WERE IN THE WESTERN MAGIC
VALLEY. THESE SPEEDS ARE BELOW HIGH WIND CRITERIA AND ARE EXPECTED
TO CONTINUE TO SLOWLY DECREASE THROUGH THE LATE AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ012-029-ORZ064-062330-
/O.CAN.KBOI.WI.Y.0007.000000T0000Z-070607T0300Z/
LOWER TREASURE VALLEY ID-OWYHEE MOUNTAINS-
LOWER TREASURE VALLEY OR-
416 PM MDT WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY FOR THE LOWER TREASURE VALLEY AND OWYHEE MOUNTAINS.

REPORTED WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AND ARE
EXPECTED TO CONTINUE TO SLOWLY DECREASE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Jun 5, 10:40 AM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 5, 10:40 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1040 AM MDT TUE JUN 5 2007

.DISCUSSION...COLD FRONT HAS CROSSED SOUTHWEST.  SHOWERS ARE
INCREASING IN COVERAGE AND INTENSITY ALONG WITH GUSTY WEST TO
NORTHWEST WINDS.  NO THUNDER AS OF 10AM...BUT INSTABILITY WILL
INCREASE LATER IN THE DAY AND A THREAT FOR NON SEVERE THUNDERSTORMS
ALONG WITH MORE NUMEROUS RAINSHOWERS WILL BE REALIZED.  MOST AREAS
WEST AND NORTH OF BOISE HAVE ALREADY SEEN HIGHEST TEMPERATURES FOR
THE DAY WITH TEMPERATURES EITHER HOLDING STEADY OR FALLING SLOWLY IN
THE STRONG COOL AIR ADVECTION BEHIND THE FRONT.  EARLY LOOK AT QPF
NUMBERS FOR THE NEXT 24 HOURS LOOKS IMPRESSIVE FOR THE
MOUNTAINS...BUT DUE TO EXTREMELY DRY CONDITIONS RECENTLY...ALL
RIVERS AND STREAMS EXPECTED TO REMAIN BELOW ANY HYDRO THRESHOLDS. IT
APPEARS THAT WINDS WILL BECOME STRONG ENOUGH WEDNESDAY FOR ADVISORY
CRITERIA...BUT WILL DEFER THAT FINAL DECISION UNTIL AFTERNOON
PACKAGE WHEN COORDINATION WITH ADJACENT OFFICES IS COMPLETE.
CURRENT FORECAST ON TARGET...NO UPDATES AT THIS TIME.

&&

.PREV DISCUSSION...TODAY THROUGH WEDNESDAY...TODAY MARKS THE ONSET
OF  SIGNIFICANT COOLING AS A MAJOR UPPER LEVEL TROUGH BEGINS MOVING
INLAND OVER THE INTERMOUNTAIN REGION. READINGS WILL FALL TO 15-20
DEGREES BELOW NORMAL BY WEDNESDAY. WE HAVE INDICATED THE POSSIBILITY
OF THUNDERSTORMS TODAY BASED ON GFS STABILITY CRITERIA. THE GFS
PAINTS THE MOST FAVORABLE CONDITIONS OVER NORTHWEST HARNEY CO OREGON
AND THE WEST CENTRAL IDAHO MOUNTAINS THIS MORNING...SHIFTING THIS
AFTERNOON TO NORTHERN MALHEUR CO OREGON AND THE WEST CENTRAL IDAHO
MOUNTAINS AS WELL AS OUR BORDER WITH NEVADA...SUPPORTED BY HEATING
PLUS THE INTENSIFYING SURFACE COLD FRONT. THIS IS THE BEST CHANCE WE
HAVE SEEN IN QUITE AWHILE FOR SIGNIFICANT WIDESPREAD PRECIPITATION.
DYNAMICS IN THE LEADING PORTION OF THE UPPER LEVEL TROUGH...COOLING
ALOFT...AND PLENTY OF PW ARE EXPECTED TO GENERATE 24 HR QPFS IN THE
.3 TO .5 INCH RANGE IN THE VALLEYS UP TO NEARLY AN INCH IN NORTH
PORTIONS OF OUR WEST CENTRAL MOUNTAINS TODAY AND TONIGHT.
UNSEASONABLY COLD AIR ALOFT WILL LEAD TO SNOW LEVELS AS LOW AS 5200
FT OVER OUR NORTHERN MOUNTAINS LATE TONIGHT. AS MUCH AS 3 INCHES OF
SNOW COULD FALL ON THE HIGHER MOUNTAINS BY WEDNESDAY MORNING. ON
WEDNESDAY AS THE UPPER LEVEL LOW CENTER CONTINUES EAST GRADUAL
DRYING AND WARMING ALOFT WILL DECREASE THE CHANCE OF SHOWERS AND
BRING PARTIAL CLEARING FROM THE WEST. TIGHTENING SURFACE PRESSURE
GRADIENTS WILL LEAD TO INCREASING WESTERLY WINDS WEDNESDAY
AFTERNOON. A WIND ADVISORY MAY BE NEEDED FOR AT LEAST THE MAGIC
VALLEY...BUT WE WILL HOLD OFF FOR NOW UNTIL THE NEXT MODEL RUNS
ARRIVE.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MAIN BODY OF THE COOL
UPPER CLOSED LOW SYSTEM DEPARTS INTO DAKOTAS BY THURSDAY...ALTHOUGH
ENERGY TRAILING BACK FROM THE SYSTEM LINGERS OVER OUR REGION THROUGH
AT LEAST THURSDAY...AND POSSIBLY INTO FRIDAY. A COOL AND MOIST
NORTHERLY FLOW WILL WILL BE THE NET RESULT OF THIS PATTERN FOR A
CHANCE OF MOUNTAIN RAIN AND SNOW SHOWERS WED NIGHT-FRI...MAINLY IN
THE CENTRAL ID MTNS. TEMPERATURES WILL BE AROUND 15 DEGREES BELOW
NORMAL ON THU MODERATING TO ABOUT 5 DEGREES BELOW NORMAL ON FRI.
TEMPS WARM BACK TO NEAR CLIMO ON SAT AHEAD OF NEXT PACIFIC TROUGH.
MODELS ARE STILL INDICATING THAT THE TROUGH WILL ENTER THE WEST
EARLY NEXT WEEK. THEREFORE WILL CONTINUE WITH A SMALL CHANCE FOR
SHOWERS MAINLY IN THE CLIMATOLOGICALLY FAVORED AREAS IN THE NORTH
WITH LITTLE MENTION IN THE SOUTH. CONTINUED WITH SLIGHTLY BELOW
NORMAL TEMPS WHICH COULD END UP BEING EVEN LOWER DEPENDING ON THE
EVENTUAL STRENGTH OF THE SYSTEM.

&&

.AVIATION...PRECIPITATION WILL BE MOVING FROM WEST TO EAST OVER THE
FORECAST AREA TODAY.  MAINLY VFR CONDITIONS WITH WIDESPREAD
MID-LEVEL CEILINGS AND MOUNTAIN OBSCURATIONS.  LOWER VALLEYS WILL
REMAIN VFR WITH MOUNTAIN VALLEYS SEEING LOCAL MVFR CEILINGS AND
POSSIBLY IFR CONDITIONS IN SNOW DOWN TO 5-6K FEET MSL OVER BAKER
COUNTY OREGON AND THE WEST CENTRAL AND BOISE MOUNTAINS BY THIS
EVENING.   SURFACE WINDS WILL BE LIGHT TO LOCALLY MODERATE FROM THE
WEST TODAY BEHIND THE COLD FRONT WITH MODERATE SOUTHWEST WINDS ALOFT.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...GS
PREV DISCUSSION...JT
LONG TERM....BW
AVIATION.....JA
Hazardous weather outlook, Jun 5, 5:28 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
528 AM MDT TUE JUN 5 2007

IDZ011>016-028>030-ORZ061>064-061130-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
528 AM MDT TUE JUN 5 2007 /428 AM PDT TUE JUN 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Idaho, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.